hi, ive just had my preventer meds changed and am now on Seretide 125mg twice in morning and twice at night. i was on beclazone 100mg three times in the morning and three times at night. i also have salbutamol as needed. The thing is i have to use it with my spacer device and really do not like it, is there a different device it can be inhaled from instead of a MDI????? also are there any nasty side affects i should watch out for and what have others thought of this instead of beclazone? thanks xxx
Side effects are a common concern for people taking long-term medication. Any side effects you may experience will probably be mild and similar to those caused by other asthma medicines. Common side effects include hoarseness, throat irritation, oral thrush, racing heart and headaches. Most people take Seretide without side effects.
Rinsing your mouth and throat with water after taking Seretide will further reduce the possibility of oral side effects. (make sure you spit it out)
If you have any questions or you are worried about side effects, talk your doctor or nurse.